# SDR 03FDEA01656

- Difficulty date: September 29, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 45,018 hours, 13,640 cycles
- Engine: Ge CF650*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC2761
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB FLAP TRACK AND DRIVE SUPPORT BORE HAS CORROSION.   COMPLIED WITH EA 8-5750-72297. RT WING IB FLAP TRACK AND DRIVE SUPPORT BORE CORROSION.
